Forum

eyes jumping about

I have been on beta interferon injections for 7 weeks now and was really enjoying not having much blurred vision but now my eyes jump about! It happens when I’m reading or watching TV for a while . sometimes I can get it to stop if I close my eyes for a while but now it’s taking longer to settle so I give up reading or watching TV. Is this a side effect of mens or a new symptom?

T

Hi I had something similar a few months ago where my vision sort of flickered or wobbled from side to side. I saw someone at hospital eye clinic who thought it was nystagmus. I am no expert but if it is a new symptom maybe it is a minor relapse? That’s what I put mine down to. It happen on and off through the day for several weeks but eventually stopped. It can take a few months (I think) for DMDs to get into your system properly. If you are worried have you got someone like an ms nurse you can contact? Whatever is causing it I hope it stops soon. : ) Mish x

Thanks Mish. It only happens when I’m tired/trying to relax, so unfair. Not really sure when it started so not sure if it’s a relapse . will contact ms nurse so she can add it to my miscellaneous symptom list.

T